Alert archive / Virginia / Small Craft Advisories in 2021
Small Craft Advisory 73, NWS Wakefield, VA
NWS Wakefield, VA issued this small craft advisory at Jul 30, 2021, 2:03 PM EDT. It took effect at Jul 30, 2021, 3:32 PM EDT. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Jul 30, 2021, 2:03 PM EDT (18:03 UTC)
- In effect from
- Jul 30, 2021, 3:32 PM EDT
- Expired
- Jul 31, 2021, 12:00 PM EDT
- In force
- 20 hr
- Issued by
- NWS Wakefield, VA
The text
As transmitted.
407 WHUS71 KAKQ 301803 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 203 PM EDT Fri Jul 30 2021 ANZ630-631-310215- /O.NEW.KAKQ.SC.Y.0073.210731T0400Z-210731T1000Z/ Chesapeake Bay from Smith Point to Windmill Point VA- Chesapeake Bay from Windmill Point to New Point Comfort VA- 203 PM EDT Fri Jul 30 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM EDT SATURDAY... * WHAT...Northeast winds 10 to 20 kt with gusts up to 25 kt and waves 2 to 3 ft. * WHERE...Chesapeake Bay from Smith Point to Windmill Point VA and Chesapeake Bay from Windmill Point to New Point Comfort VA. * WHEN...From midnight tonight to 6 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ632-634-310215- /O.NEW.KAKQ.SC.Y.0073.210731T0800Z-210731T1500Z/ Chesapeake Bay from New Point Comfort to Little Creek VA- Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel- 203 PM EDT Fri Jul 30 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 11 AM EDT SATURDAY... * WHAT...Northeast winds 10 to 20 kt with gusts to 25 kt and waves 2 to 3 ft. * WHERE...Chesapeake Bay from New Point Comfort to Little Creek VA and Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel. * WHEN...From 4 AM to 11 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
6 follow-up statements
402 WHUS71 KAKQ 301932 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 332 PM EDT Fri Jul 30 2021 ANZ630-631-310345- /O.EXT.KAKQ.SC.Y.0073.210730T1932Z-210731T1000Z/ Chesapeake Bay from Smith Point to Windmill Point VA- Chesapeake Bay from Windmill Point to New Point Comfort VA- 332 PM EDT Fri Jul 30 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT SATURDAY... * WHAT...Northeast winds 10 to 20 kt with gusts up to 25 kt and waves 2 to 3 ft. * WHERE...Chesapeake Bay from Smith Point to Windmill Point VA and Chesapeake Bay from Windmill Point to New Point Comfort VA. * WHEN...Until 6 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ632-634-310345- /O.CON.KAKQ.SC.Y.0073.210731T0800Z-210731T1500Z/ Chesapeake Bay from New Point Comfort to Little Creek VA- Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel- 332 PM EDT Fri Jul 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 11 AM EDT SATURDAY... * WHAT...Northeast winds 10 to 20 kt with gusts to 25 kt and waves 2 to 3 ft. * WHERE...Chesapeake Bay from New Point Comfort to Little Creek VA and Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel. * WHEN...From 4 AM to 11 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
195 WHUS71 KAKQ 310123 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 923 PM EDT Fri Jul 30 2021 ANZ630-631-310930- /O.CON.KAKQ.SC.Y.0073.000000T0000Z-210731T1000Z/ Chesapeake Bay from Smith Point to Windmill Point VA- Chesapeake Bay from Windmill Point to New Point Comfort VA- 923 PM EDT Fri Jul 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY... * WHAT...North to northeast winds 10 to 20 kt with gusts up to 25 kt and waves 2 to 3 ft. * WHERE...Chesapeake Bay from Smith Point to Windmill Point VA and Chesapeake Bay from Windmill Point to New Point Comfort VA. * WHEN...Until 6 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ632-634-310930- /O.CON.KAKQ.SC.Y.0073.210731T0800Z-210731T1500Z/ Chesapeake Bay from New Point Comfort to Little Creek VA- Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel- 923 PM EDT Fri Jul 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 11 AM EDT SATURDAY... * WHAT...Northeast winds 10 to 20 kt with gusts to 25 kt and waves 2 to 3 ft. * WHERE...Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel and Chesapeake Bay from New Point Comfort to Little Creek VA. * WHEN...From 4 AM to 11 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
540 WHUS71 KAKQ 310759 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 359 AM EDT Sat Jul 31 2021 ANZ630-631-311100- /O.EXT.KAKQ.SC.Y.0073.000000T0000Z-210731T1100Z/ Chesapeake Bay from Smith Point to Windmill Point VA- Chesapeake Bay from Windmill Point to New Point Comfort VA- 359 AM EDT Sat Jul 31 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EDT THIS MORNING... * WHAT...North to northeast winds 15 to 20 kt with gusts up to 25 kt and waves 2 to 3 ft. * WHERE...Chesapeake Bay from Smith Point to Windmill Point VA and Chesapeake Bay from Windmill Point to New Point Comfort VA. * WHEN...Until 7 AM EDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ632-634-311500- /O.CON.KAKQ.SC.Y.0073.210731T0800Z-210731T1500Z/ Chesapeake Bay from New Point Comfort to Little Creek VA- Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel- 359 AM EDT Sat Jul 31 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING... * WHAT...Northeast winds 15 to 20 kt with gusts to 25 kt and waves 2 to 3 ft. * WHERE...Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel and Chesapeake Bay from New Point Comfort to Little Creek VA. * WHEN...From 4 AM to 11 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
379 WHUS71 KAKQ 311059 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 659 AM EDT Sat Jul 31 2021 ANZ630-631-311400- /O.EXT.KAKQ.SC.Y.0073.000000T0000Z-210731T1400Z/ Chesapeake Bay from Smith Point to Windmill Point VA- Chesapeake Bay from Windmill Point to New Point Comfort VA- 659 AM EDT Sat Jul 31 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THIS MORNING... * WHAT...North to northeast winds 15 to 20 kt with gusts up to 25 kt and waves 2 to 3 ft. * WHERE...Chesapeake Bay from Smith Point to Windmill Point VA and Chesapeake Bay from Windmill Point to New Point Comfort VA. * WHEN...Until 10 AM EDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ632-634-311600- /O.EXT.KAKQ.SC.Y.0073.000000T0000Z-210731T1600Z/ Chesapeake Bay from New Point Comfort to Little Creek VA- Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel- 659 AM EDT Sat Jul 31 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT TODAY... * WHAT...Northeast winds 15 to 20 kt with gusts to 25 kt and waves 2 to 3 ft. * WHERE...Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel and Chesapeake Bay from New Point Comfort to Little Creek VA. * WHEN...Until noon EDT today. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
848 WHUS71 KAKQ 311217 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 817 AM EDT Sat Jul 31 2021 ANZ638-311600- /O.EXA.KAKQ.SC.Y.0073.000000T0000Z-210731T1600Z/ James River from James River Bridge to Hampton Roads Bridge- Tunnel- 817 AM EDT Sat Jul 31 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EDT TODAY... * WHAT...Northeast winds 15 to 20 kt and waves 2 to 3 ft. * WHERE...James River from James River Bridge to Hampton Roads Bridge-Tunnel. * WHEN...Until noon EDT today. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ630-631-311400- /O.CON.KAKQ.SC.Y.0073.000000T0000Z-210731T1400Z/ Chesapeake Bay from Smith Point to Windmill Point VA- Chesapeake Bay from Windmill Point to New Point Comfort VA- 817 AM EDT Sat Jul 31 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * WHAT...North to northeast winds 15 to 20 kt with gusts up to 25 kt and waves 2 to 3 ft. * WHERE...Chesapeake Bay from Smith Point to Windmill Point VA and Chesapeake Bay from Windmill Point to New Point Comfort VA. * WHEN...Until 10 AM EDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ632-634-311600- /O.CON.KAKQ.SC.Y.0073.000000T0000Z-210731T1600Z/ Chesapeake Bay from New Point Comfort to Little Creek VA- Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel- 817 AM EDT Sat Jul 31 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY... * WHAT...Northeast winds 15 to 20 kt with gusts to 25 kt and waves 2 to 3 ft. * WHERE...Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel and Chesapeake Bay from New Point Comfort to Little Creek VA. * WHEN...Until noon EDT today. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
765 WHUS71 KAKQ 311408 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 1008 AM EDT Sat Jul 31 2021 ANZ630-631-311515- /O.EXP.KAKQ.SC.Y.0073.000000T0000Z-210731T1400Z/ Chesapeake Bay from Smith Point to Windmill Point VA- Chesapeake Bay from Windmill Point to New Point Comfort VA- 1008 AM EDT Sat Jul 31 2021 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$ ANZ632-634-311600- /O.CON.KAKQ.SC.Y.0073.000000T0000Z-210731T1600Z/ Chesapeake Bay from New Point Comfort to Little Creek VA- Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel- 1008 AM EDT Sat Jul 31 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY... * WHAT...Northeast winds 15 to 20 kt with gusts to 25 kt and waves 2 to 3 ft. * WHERE...Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel and Chesapeake Bay from New Point Comfort to Little Creek VA. * WHEN...Until noon EDT today. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ638-311600- /O.CON.KAKQ.SC.Y.0073.000000T0000Z-210731T1600Z/ James River from James River Bridge to Hampton Roads Bridge- Tunnel- 1008 AM EDT Sat Jul 31 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY... * WHAT...Northeast winds 15 to 20 kt and waves 2 to 3 ft. * WHERE...James River from James River Bridge to Hampton Roads Bridge-Tunnel. * WHEN...Until noon EDT today. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this small craft advisory went out at Jul 30, 1:50 PM EDT, 13 minutes earlier.
Area forecast discussion, Jul 30, 1:50 PM EDT, 13 minutes before
AREA FORECAST DISCUSSION National Weather Service Wakefield VA 150 PM EDT Fri Jul 30 2021 .SYNOPSIS... A cold front will drop across the area today into this evening, then stalls across the Carolinas by Saturday. Areas of low pressure will move east along the front late Saturday night into Sunday night. && .NEAR TERM /THROUGH TONIGHT/... As of 150 PM EDT Friday... Afternoon surface analysis depicts a cold in central VA moving into south central VA. Temps as of 145 PM were generally in the upper 80s to lower 90s. SPC has moved the marginal risk north to now include SE VA/NE NC up to RIC for isolated severe storms later this afternoon. Heat/best instability will be over scntrl/SE VA and NE NC this aftn into this evening. Therefore, PoPs have been increased slightly to 30-50% for these areas, before the frontal passage. Another hot/humid day with heat indices topping out in the mid 90s to near 100 for most with 100-103F possible for SE VA/NE NC. There is some uncertainty as to how high the temps and therefore the heat index gets in SE VA/NE NC due to convection and associated cloud cover this afternoon. Therefore, will hold off on a Heat Advisory for now given low confidence. High temps will be in the lower 90s for most. && .SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/... As of 355 AM EDT Friday... Any lingering showers/tstms will diminish/end early tonight. Period of NNE winds (gusty at the coast) and cooler/drier air advection tonight into Sat ends the recent period of high humidity heading into the weekend. Low tonight will range from the lower 60s nrn third of the area, to around 70/lower 70s extrm SE VA and NE NC. The front stalls across the Carolinas by Sat. Expecting generally mostly sunny conditions N, and partly sunny S. More comfortable humidity levels with highs mainly in the lower 80s, except upper 70s right along the coast/beaches. This time of year, it is hard to keep the dry/cooler wx here. High pressure shifts off the SE coast of New England Sat night leading to a quick return of moisture from the SSW. A series of low pressure systems will move along the stalled front (across NC) for late Sat night into Sun night. Increasing PoPs to 40-60% (mainly showers) for very late Sat night into Sun aftn, along with widespread clouds. Lows Sat night mainly in the mid 60s to around 70. Highs on Sun in the upper 70s to mid 80s. Lows Sun night ranging from the lower 60s to the lower 70s. && .LONG TERM /MONDAY THROUGH THURSDAY/... As of 450 AM EDT Friday... Unsettled wx conditions expected through much of the extended period, as trough aloft amplifies through the Great Lakes and OH/TN Valleys. Initially, a frontal boundary is forecast to push just SE offshore Mon, then due to the trough digging in to the W of the fcst area, the front would likely back WNW into at least extrm SE portions of the local area for Mon night through Thu. The overall pattern setting up is fairly typical for mid Summer (and fits an MJO forecast of a transition from phase 6 to phases 8 and 1 - favoring BLO normal temps and near-ABV normal pcpn), and usually leads to a few/several days of high potential for showers/tstms and possible heavy rainfall. Have capped PoPs at 60-70% through the period, esply Mon night through Wed. Nighttime lows through the period mainly from the mid 60s to around 70. Highs will range from the upper 70s to mid 80s. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... As of 145 PM EDT Friday... Primarily VFR conditions expected to continue through the 18z taf period outside of convection. A cold front continues to push south this afternoon into tonight before stalling off the NC coast Sat morning. Along and ahead of the cold front, scattered showers and storms will develop this afternoon, continuing into the evening as they drift south. Thunderstorms will be possible at RIC/PHF/ORF/ECG, but confidence in timing and exact placement is too low to include as prevailing or tempo in the tafs at this time. Behind the cold front, SCT to occasionally BKN clouds with VFR CIGs will be possible through Sat afternoon. Winds shifted to N 5-10 kt behind the cold front at RIC/SBY/PHF with NE winds at ORF due to the sea breeze and ESE winds at ECG ahead of the front. Expect winds to become N at all terminals overnight (<5 kt), becoming NE and increasing to 5-10 kt Sat afternoon. Areas of low pressure tracking across the Carolinas and off the coast may result in IFR/MVFR conditions and possible showers late Sat night through Sun with isolated thunderstorms possible Sun as well at SE terminals. Flight conditions improve Mon with flight restrictions possible Monday night. && .MARINE... As of 355 AM EDT Friday... The wind is SW 10-20kt early this morning ahead of a weak cold front, that extends to the SW of a 1003mb area of low pressure over the New England coast. SCAs for the Bay, lower James, and Sound continue through 7 AM. Seas are mainly 2-3ft, with waves ~2ft in the Bay. The wind is expected to shift to NW and diminish to 5-10kt as the cold front settles southward this morning, and will likely become sea-breeze dominant for a few hours this afternoon. Drier air arrives from the N later tonight as high pressure builds N of the region. The wind is expected to become NE 10-15kt and largely remain sub-SCA. However, a brief period of 15-20kt wind is possible in the Bay early Saturday morning. High pressure builds across the Northeast Saturday, and then slides off the New England coast Saturday night as low pressure moves into the Carolinas. The wind is expected to become E 5-10kt Saturday, then SE by Saturday night. Low pressure passes across the region Sunday and off the coast Sunday night. The wind is expected to become S ahead of the low and then shift to NW later Sunday night as low pressure moves offshore, with sub-SCA conditions expected. Low pressure is expected to linger offshore early next week as high pressure builds N of the region. This will promote ENE flow at or below 15kt. Seas are expected to remain 2-3ft for much of the forecast period, with 1-2ft waves in the Bay. && .AKQ WATCHES/WARNINGS/ADVISORIES... MD...None. NC...None. VA...None. MARINE...None. && SYNOPSIS...TMG NEAR TERM...RMM/TMG SHORT TERM...ALB/TMG LONG TERM...ALB/TMG AVIATION...RMM MARINE...AJZ/RMM
Hazardous weather outlook, Jul 30, 4:10 AM EDT, 9 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Wakefield VA 410 AM EDT Fri Jul 30 2021 MDZ021>025-NCZ012>017-030>032-102-VAZ048-060>062-064>069-075>090-092- 093-095>100-509>525-310815- Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches- Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck- Bertie-Chowan-Perquimans-Eastern Currituck-Fluvanna-Prince Edward- Cumberland-Goochland-Caroline-Mecklenburg-Lunenburg-Nottoway-Amelia- Powhatan-Westmoreland-Richmond-Northumberland-Lancaster-Brunswick- Dinwiddie-Prince George-Charles City-New Kent-Gloucester-Middlesex- Mathews-Greensville-Sussex-Surry-James City-Southampton- Isle of Wight-Norfolk/Portsmouth-Suffolk-Chesapeake-Virginia Beach- Accomack-Western Louisa-Eastern Louisa-Western Hanover- Eastern Hanover-Western Chesterfield- Eastern Chesterfield (Including Col. Heights)- Western Henrico (Including the City of Richmond)-Eastern Henrico- Western King William-Eastern King William-Western King and Queen- Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News- Hampton/Poquoson- 410 AM EDT Fri Jul 30 2021 This Hazardous Weather Outlook is for southeast Maryland, northeast North Carolina, central Virginia, east central Virginia, eastern Virginia, north central Virginia, south central Virginia and southeast Virginia. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jul 30, 8:35 AM EDT, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
835 AM EDT FRI JUL 30 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND DMG GROVE 37.22N 76.63W
07/29/2021 JAMES CITY VA PUBLIC
TREES DOWN AND SMALL HAIL REPORTED.
&&
JOLocal storm report, Jul 30, 9:55 AM EDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
955 AM EDT FRI JUL 30 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM TSTM WND DMG CORBIN 38.20N 77.39W
07/29/2021 CAROLINE VA PUBLIC
REPORT OF A TREE DOWN IN CORBIN NEAR THE
INTERSECTION OF STATE RT 610 AND STATE RT 2
(FREDERICKSBURG TPKE). TIME ESTIMATE FROM
RADAR.
&&
RMMLocal storm report, Jul 30, 11:24 AM EDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
1124 AM EDT FRI JUL 30 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TSTM WND DMG 1 WNW NORGE 37.38N 76.79W
07/29/2021 JAMES CITY VA PUBLIC
NUMEROUS TREES UPROOTED AND SNAPPED AT THE
OLIVE BRANCH CHRISTIAN CHURCH CEMETERY NEAR
NORGE.
&&
JOLocal storm report, Jul 30, 11:55 AM EDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
1155 AM EDT FRI JUL 30 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 PM TSTM WND DMG COHOKE 37.58N 76.95W
07/29/2021 KING WILLIAM VA BROADCAST MEDIA
ROOF BLOWN OFF A HOUSE ALONG MT OLIVE COHOKE
RD. WINDS ESTIMATED AROUND 75 MPH BASED ON
DAMAGE.
&&
JOThe office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 8:03 PM EDT | Special Marine Warning | AKQ | 57 min | |
| Jul 29, 8:13 PM EDT | Severe Thunderstorm Warning | AKQ | James City, York, City of Hampton, City of Newport News, City of Poquoson, City of Williamsburg | 47 min |
| Jul 29, 8:59 PM EDT | Special Marine Warning | AKQ | 61 min | |
| Jul 29, 9:19 PM EDT | Special Weather Statement | AKQ | City of Hampton, City of Newport News, City of Norfolk, City of Portsmouth | 26 min |
| Jul 30, 4:58 PM EDT | Special Marine Warning | AKQ | 26 min | |
| Jul 30, 4:58 PM EDT | Special Weather Statement | AKQ | City of Portsmouth | 47 min |
| Jul 30, 5:38 PM EDT | Special Weather Statement | AKQ | Isle of Wight | 37 min |
| Jul 30, 6:13 PM EDT | Special Weather Statement | AKQ | City of Suffolk | 47 min |
| Jul 30, 6:44 PM EDT | Special Weather Statement | AKQ | Cumberland | 46 min |
| Jul 30, 6:57 PM EDT | Special Weather Statement | AKQ | City of Suffolk | 48 min |
| Jul 30, 7:15 PM EDT | Severe Thunderstorm Warning | AKQ | City of Chesapeake | 60 min |
| Jul 30, 7:50 PM EDT | Special Weather Statement | AKQ | Amelia | 25 min |
Nearby
Small Craft Advisories in Virginia, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.